Affordable Access

Publisher Website

Premiers chiffres significatifs et nombres algébriques

Authors
Journal
Comptes Rendus de l Académie des Sciences - Series I - Mathematics
0764-4442
Publisher
Elsevier
Publication Date
Volume
328
Issue
9
Identifiers
DOI: 10.1016/s0764-4442(99)80265-1

Abstract

Abstract I show that there is a meromorphic continuation of σ log βn/a<log βa n −s to the whole plane if and only if β is a Pisot number, α ε Q(β), and either the second largest conjugate of β is real or the conjugate of α corresponding to the second largest conjugate of β is positive.

There are no comments yet on this publication. Be the first to share your thoughts.